A doubling subset of {Mathematical expression} for {Mathematical expression} that is inherently infinite dimensional

Vincent Lafforgue, Assaf Naor

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that for every {Mathematical expression} there exists a doubling subset of {Mathematical expression} that does not admit a bi-Lipschitz embedding into {Mathematical expression} for any {Mathematical expression}.

Original languageEnglish (US)
Pages (from-to)1-12
Number of pages12
JournalGeometriae Dedicata
DOIs
StateAccepted/In press - 2013

Keywords

  • Doubling metric spaces
  • Heisenberg group
  • Metric embeddings

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'A doubling subset of {Mathematical expression} for {Mathematical expression} that is inherently infinite dimensional'. Together they form a unique fingerprint.

Cite this